advertisement
Question
Posted by: Anon | 2010-09-27

PREGNANT - PANAFCORT &  STILNOX

Dear Gynaedoc

I was put on Panafcort (15 mg once a day from 30.08.2010, then 10mg from 06.09.2010, then 5mg from 13.09.2010 for two weeks) due to gastro problems. I developed insomnia from the panafcort and was presceribed Stilnox. I was also on Microval and breastfeeding. I have just got a positive HPT and want to know if I should be concerned about the meds I was taking when I conceived and what risks the baby faces.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Panafcort shouldn't be a problem and neither should the Stilnox if you used it occasionally. It has been shown to delay growth in animals if used in very high doses.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010-09-28

The Panafcort shouldn't be a problem and neither should the Stilnox if you used it occasionally. It has been shown to delay growth in animals if used in very high doses.

Best wishes

Reply to gynaedoc
Posted by: Anon | 2010-09-27

PS : I stopped breastfeeding whilst on the meds.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement